# SDR AALA202507255409

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 68,131 hours, 39,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD AISLE SIDE BELOW JUMPSEAT FLASHLIGHT NOT CHARGING. MAINTENANCE REPLACED THE FLASHLIGHT IAW DRAWING DFB1081 AND AMM 25-65-00.
